# SDR ASAA2021112436714

- Difficulty date: November 24, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 29,597 hours, 9,422 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141297
- Condition: Faulty
- Location: Ram Air
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL AFTER STARTING MOTORS, L PACK LIGHT ILLUMINATED. LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED LH PACK RAM AIR EXHAUST ACTUATOR (SRADA) REF B737-900 AMM 21-51-27/401. BITE TEST ON THE LEFT AND RIGHT PACK/ZONE TEMPERATURE CONTROLLERS AND CHECK/ADJUSTMENT OF THE RAM AIR EXHAUST ACTUATOR ALL CHECK GOOD.
